Second order alternating harmonic number sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Second order alternating harmonic number sums. Filomat, 30 (13). pp. 3511-3524. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.2298/FIL1613511S
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > FOR (2020) Classification > 4904 Pure mathematics
Current > Division/Research > College of Science and Engineering
Keywords applied mathematics, harmonic numbers, binomial coefficients
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login